Jun 10, 2007 - 7:38 am
I am caregive for my partner who was diagnosed in Jan 07 with poorly differentiated neuroendocrine carcinoma. He received 10 days back to back radiation followed immediately by chemo - Carboplastin iv and 5 days of etoposide. He was responding wonderfully and gained weight but developed a DVT in his right leg after the forth monthly chemo and now has plural effusion wich is non ca but he is extremely poorly and had both lungs drained and still unable to breath without constant oxygen. Is there anyone here that has been through this that can share their experience and give us some hope. He is scheduled for a procedure called pluradesis (spelling!) which is injection talc substance into the plural cavity to glue them together and dry up the fluid but he is exhausted and loosing faith. What kept Ray going intially was his determination and positive attitude which alas has faltered now due to present condition.